Sudafed PE Pressure+Pain+Cold

Sinus Pressure & Congestion; Sinus Headache; Sore Throat, Chest Congestion; Cough

$7.99

 


Ingredients

Active Ingredients (in Each Caplet)...Purpose Acetaminophen 325mg...Pain Reliever/Fever Reducer Dextromethorphan HBr 10mg...Cough Suppressant Guaifenesin 100mg...Expectorant Phenylephrine HCl 5mg...Nasal Decongestant

Inactive Ingredients Carnauba Wax, Croscarmellose Sodium, FD&C Yellow No.5, Aluminum Lake (Tartrazine), FD&C Yellow No.6 Aluminum Lake, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Pregelatinized Starch, Titanium Dioxide.

Nutrition

Sudafed PE Pressure+Pain+Cold Nutrition Facts

Product Disclaimer

Zing Basket is committed to providing accurate nutritional information to its customers.  As an important part of that effort we voluntarily provide such material on our website.  We rely upon our suppliers to provide us with this information on an ongoing basis and to advise us immediately whenever any new claims or adjustments to declared values are made, so that we can properly maintain the accuracy of this online resource.  We have, however, experienced occasional situation in the past where, due to the lack of such notice or for some other reason, minor discrepancies in this area have occurred. 

We therefore strongly encourage our customers to read the labels of any of the products that they purchase in order to make certain that they are compatible with their own nutritional preferences and expectations.  If you receive a product from Zing Basket, and the nutritional information on the product label does not match the information on our site, please contact Zing Basket customer service and we will arrange for a credit to issue for the product at issue.